Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 9, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Apr 4, 2013, 4:07 PM EDT for Broward County, Palm Beach County, Florida. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2013, 4:07 PM EDT (20:07 UTC)
- Expired
- Apr 4, 2013, 4:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Broward County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 78 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 4:45 PM EDT | HAIL 1 | N Intersection Alligato, FL | TAMPA SPOTTER REPORTED QUARTER SIZED HAIL ALLIGATOR ALLEY NEAR MM 35 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 12:14 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.1 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1029 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
735 WUUS52 KMFL 042007 SVRMFL FLC011-099-042045- /O.NEW.KMFL.SV.W.0009.130404T2007Z-130404T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 407 PM EDT THU APR 4 2013 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL BROWARD COUNTY IN SOUTH FLORIDA. SOUTH CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA. * UNTIL 445 PM EDT * AT 403 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER CENTRAL BROWARD COUNTY...AND MOVING NORTHEAST AT 20 MPH. * THE STORM WILL AFFECT... US 27 IN NORTHERN BROWARD COUNTY... RURAL NORTHERN BROWARD COUNTY AND SURROUNDING COMMUNITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MPH AND OR LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND HEAVY RAINFALL IS ALSO POSSIBLE. IF THE STORM APPROACHES YOUR LOCATION, SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. && LAT...LON 2647 8052 2620 8031 2614 8068 2622 8080 TIME...MOT...LOC 2006Z 236DEG 15KT 2621 8065 $$ BAXTER
1 follow-up statement
867 WWUS52 KMFL 042022 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 422 PM EDT THU APR 4 2013 FLC011-099-042045- /O.CON.KMFL.SV.W.0009.000000T0000Z-130404T2045Z/ BROWARD FL-PALM BEACH FL- 422 PM EDT THU APR 4 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR SOUTH CENTRAL PALM BEACH AND NORTH CENTRAL BROWARD COUNTIES... AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER NORTH CENTRAL BROWARD COUNTY...MOVING NORTHEAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... US 27 IN NORTHERN BROWARD COUNTY RURAL NORTHERN BROWARD COUNTY AND SURROUNDING COMMUNITIES. SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING FOR SOUTHERN FLORIDA. LAT...LON 2616 8059 2626 8069 2647 8052 2620 8031 TIME...MOT...LOC 2021Z 241DEG 23KT 2625 8055 $$ BAXTER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 1:55 PM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Apr 4, 1:55 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 155 PM EDT THU APR 4 2013 .AVIATION... ONGOING CONVECTION OVER THE SOUTHEAST GULF CONTINUES TO MOVE EAST WITH ADDITIONAL CONVECTION NOW DEVELOPING OVER THE MAINLAND AROUND LAKE OKEECHOBEE. THIS TREND WILL EVOLVE INTO THIS EVENING WITH A TEMPORARY LULL POSSIBLE AND THEN PERHAPS ANOTHER ROUND OF CONVECTION LATE TONIGHT INTO FRIDAY MORNING. TRIED TO INDICATE THIS IN THE FORECAST WITH TIMING EXTREMELY DIFFICULT AT THIS TIME AT ANY ONE TERMINAL. SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE. SURFACE WIND WILL BEGIN TO DIMINISH LATER THIS AFTERNOON AND INCREASE AGAIN EARLY FRIDAY VEERING TO A SW DIRECTION AHEAD OF THE FRONT. KOB && .PREV DISCUSSION... /ISSUED 1239 PM EDT THU APR 4 2013/ UPDATE... IN COORDINATION WITH THE STORM PREDICTION CENTER...A TORNADO WATCH HAS BEEN ISSUED FOR ALL COUNTIES IN SOUTH FLORIDA AND ADJACENT GULF AND ATLANTIC WATERS. FOR THE GULF WATERS...THE NEAR AND OFF SHORE WATERS ARE INCLUDED IN THE WATCH. FOR THE ATLANTIC WATERS...ONLY THE NEAR SHORE WATERS ARE INCLUDED BUT MARINERS SHOULD STILL EXERCISE CAUTION FOR WATERSPOUTS IN THE OFF SHORE WATERS. THE WATCH IS IN EFFECT THROUGH 00Z TODAY. 60 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 4, 12:40 PM EDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1240 PM EDT THU APR 4 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 050745- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1240 PM EDT THU APR 4 2013 ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON THROUGH FRIDAY... ...SLIGHT RISK OF RIP CURRENTS ALONG ATLANTIC BEACHES TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. THERE COULD BE SOME THUNDERSTORMS MOVE ONTO THE WEST COAST LATER THIS AFTERNOON WITH ADDITIONAL DEVELOPMENT THROUGHOUT THE AFTERNOON INLAND AND MOVE TOWARDS THE EAST COAST METROPOLITAN AREA AND CONTINUING INTO THIS EVENING. A SECOND ROUND OF STRONG TO POSSIBLE SEVERE THUNDERSTORMS IS THEN EXPECTED LATE TONIGHT ESPECIALLY OVER THE SOUTHWEST COAST EXTENDING INLAND AND THE LAKE OKEECHOBEE AREA. THE MAIN THREATS WILL BE LARGE HAIL, DAMAGING WINDS AND A BRIEF TORNADO. HAIL: LARGE HAIL UP TO THE SIZE OF GOLF BALLS WILL BE POSSIBLE TODAY WITH ANY STORMS THAT DEVELOP. WIND: WIND GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE TODAY AND TONIGHT WITH ANY THUNDERSTORMS THAT DEVELOP. TORNADOES: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING A BRIEF TORNADO THROUGH THIS EVENING. WATERSPOUTS: THERE IS A CHANCE OF A WATERSPOUT ON ALL OF THE SOUTH FLORIDA WATERS. FLOODING: THE MAIN CONCERN WILL BE THE PONDING OF WATER IN POOR DRAINAGE AREAS WITH THE STRONGEST STORMS. RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES DUE TO A SOUTHEAST WIND GUSTING OVER 20 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG TO POSSIBLE SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH FLORIDA THROUGH FRIDAY AS THE COLD FRONT MOVES DOWN THE PENINSULA. THERE WILL BE A SLIGHT RISK OF OF RIP CURRENTS FOR THE GULF COAST ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Apr 4, 2:25 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
225 PM EDT THU APR 4 2013
FLZ063-041900-
GLADES FL
225 PM EDT THU APR 4 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR GLADES COUNTY...
FOR THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL AND GUSTY
WINDS OF 45 TO 55 MPH...
* UNTIL 300 PM EDT
* AT 223 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR PALMDALE...AND MOVING NORTHEAST AT 30 MPH.
* THE STORM WILL AFFECT...
PALMDALE...
LAKEPORT...
BRIGHTON SEMINOLE INDIAN...
AND SURROUNDING COMMUNITIES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING
FOR SOUTHERN FLORIDA.
LAT...LON 2708 8095 2683 8131 2697 8144 2704 8136
2704 8128 2711 8127 2713 8125 2713 8117
2719 8117 2720 8116
TIME...MOT...LOC 1825Z 237DEG 25KT 2696 8130
KOBSpecial weather statement, Apr 4, 2:55 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
255 PM EDT THU APR 4 2013
FLZ067-041930-
INLAND PALM BEACH COUNTY FL
255 PM EDT THU APR 4 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHERN PALM
BEACH COUNTY...FOR GUSTY WINDS OF 45 TO 55 MPH...
* UNTIL 330 PM EDT
* AT 248 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES EAST OF CANAL POINT...AND MOVING
NORTHEAST AT 15 MPH.
* THE STORM WILL AFFECT...
RURAL NORTHERN PALM BEACH COUNTY
AND SURROUNDING COMMUNITIES.
FREQUENT LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO
NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING
FOR SOUTHERN FLORIDA.
LAT...LON 2677 8043 2689 8058 2696 8052 2696 8024
2696 8020
TIME...MOT...LOC 1855Z 223DEG 12KT 2689 8044Special weather statement, Apr 4, 3:16 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
316 PM EDT THU APR 4 2013
FLZ071-042000-
INLAND BROWARD COUNTY FL
316 PM EDT THU APR 4 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHWESTERN
BROWARD COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS
FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...
* UNTIL 400 PM EDT
* AT 311 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF MICCOSUKEE INDIAN
RESERVATION...AND MOVING NORTHEAST AT 25 MPH.
* THE STORM WILL AFFECT...
MICCOSUKEE SERVICE PLAZA...
WEST BROWARD REC. AREA ON ALLIGATOR ALLEY...
INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...
MILE MARKER 30 ON ALLIGATOR ALLEY...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING
FOR SOUTHERN FLORIDA.
LAT...LON 2615 8047 2604 8086 2607 8088 2617 8087
2634 8064 2633 8062
TIME...MOT...LOC 1916Z 232DEG 24KT 2610 8084
BAXTERSpecial weather statement, Apr 4, 3:31 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
331 PM EDT THU APR 4 2013
FLZ063-066-042000-
GLADES FL HENDRY FL
331 PM EDT THU APR 4 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHWESTERN
GLADES COUNTY...NORTHWESTERN HENDRY COUNTY...FOR FREQUENT TO
EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH...
* UNTIL 400 PM EDT
* AT 330 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF LEHIGH ACRES...AND MOVING
NORTHEAST AT 20 MPH.
* THE STORM WILL AFFECT...
LA BELLE...
AND SURROUNDING COMMUNITIES.
FREQUENT LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO
NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING
FOR SOUTHERN FLORIDA.
LAT...LON 2692 8137 2675 8122 2651 8156 2652 8157
2677 8157
TIME...MOT...LOC 1931Z 232DEG 18KT 2667 8153Special weather statement, Apr 4, 3:45 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
345 PM EDT THU APR 4 2013
FLZ068-168-042015-
COASTAL PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL
345 PM EDT THU APR 4 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN PALM
BEACH COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM
45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...
* UNTIL 415 PM EDT
* AT 342 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR JUPITER...AND MOVING NORTHEAST AT 20 MPH.
* THE STORM WILL AFFECT...
JUPITER...
TEQUESTA...
AND SURROUNDING COMMUNITIES.
FREQUENT LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO
NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING
FOR SOUTHERN FLORIDA.
LAT...LON 2690 8006 2694 8019 2696 8018 2696 8015
2698 8014 2698 8008 2696 8007 2690 8005
TIME...MOT...LOC 1945Z 218DEG 18KT 2695 8013Special weather statement, Apr 4, 3:52 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 352 PM EDT THU APR 4 2013 FLZ067-071-042030- INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL 352 PM EDT THU APR 4 2013 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHWESTERN BROWARD COUNTY...SOUTHERN PALM BEACH COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL... * UNTIL 430 PM EDT * AT 350 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES WEST OF INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...AND MOVING NORTHEAST AT 15 TO 20 MPH. * THE STORM WILL AFFECT... INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL... MILE MARKER 30 ON ALLIGATOR ALLEY... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. THESE STORMS ARE IN AN ENVIRONMENT CAPABLE OF PRODUCING TORNADOES AT ANYTIME. MOVE INDOORS AND STAY AWAY FROM WINDOWS. RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING FOR SOUTHERN FLORIDA. LAT...LON 2645 8058 2618 8035 2609 8071 2621 8087 TIME...MOT...LOC 1951Z 234DEG 15KT 2618 8071 BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 2:25 PM EDT | Special Weather Statement | MFL | Glades | 35 min |
| Apr 4, 2:34 PM EDT | Special Marine Warning | MFL | 56 min | |
| Apr 4, 2:38 PM EDT | Special Marine Warning | MFL | 52 min | |
| Apr 4, 2:55 PM EDT | Special Weather Statement | MFL | Martin | 35 min |
| Apr 4, 3:13 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 32 min |
| Apr 4, 3:16 PM EDT | Special Weather Statement | MFL | Broward | 44 min |
| Apr 4, 3:26 PM EDT | Special Marine Warning | MFL | 64 min | |
| Apr 4, 3:31 PM EDT | Special Weather Statement | MFL | Hendry | 29 min |
| Apr 4, 3:37 PM EDT | Special Marine Warning | MFL | 68 min | |
| Apr 4, 3:45 PM EDT | Special Weather Statement | MFL | Martin | 30 min |
| Apr 4, 3:51 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 24 min |
| Apr 4, 3:52 PM EDT | Special Weather Statement | MFL | Broward | 38 min |
| Apr 4, 3:53 PM EDT | Special Marine Warning | MFL | 37 min | |
| Apr 4, 4:13 PM EDT | Special Weather Statement | MFL | Palm Beach | 32 min |
| Apr 4, 4:20 PM EDT | Special Weather Statement | MFL | Palm Beach | 25 min |
| Apr 4, 4:29 PM EDT | Special Marine Warning | MFL | 46 min | |
| Apr 4, 4:29 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 31 min |
| Apr 4, 4:32 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 58 min |
| Apr 4, 4:34 PM EDT | Special Marine Warning | MFL | 41 min | |
| Apr 4, 4:38 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 52 min |
| Apr 4, 4:39 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 36 min |
| Apr 4, 4:42 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 33 min |
| Apr 4, 4:54 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 36 min |
| Apr 4, 4:59 PM EDT | Special Marine Warning | MFL | 61 min | |
| Apr 4, 5:11 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 49 min |
| Apr 4, 5:13 PM EDT | Small Craft Advisory | MFL | 36 hr | |
| Apr 4, 5:14 PM EDT | Special Marine Warning | MFL | 61 min | |
| Apr 4, 5:29 PM EDT | Special Weather Statement | MFL | Broward | 61 min |
| Apr 4, 5:31 PM EDT | Special Marine Warning | MFL | 59 min | |
| Apr 4, 5:48 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 27 min |
| Apr 4, 5:53 PM EDT | Special Weather Statement | MFL | Broward | 52 min |
| Apr 4, 6:11 PM EDT | Special Marine Warning | MFL | 64 min | |
| Apr 4, 6:34 PM EDT | Special Marine Warning | MFL | 56 min | |
| Apr 4, 6:45 PM EDT | Special Weather Statement | MFL | Monroe | 45 min |
| Apr 4, 7:21 PM EDT | Special Marine Warning | MFL | 54 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.